# SDR FDEA201010144078

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 75,840 hours, 25,104 cycles
- Engine: Ge CF66D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TEST FLIGHT AT 15,500' & 180 KTS, SLAT HANDLE  MOVED TO EXTEND POSITION, SLATS WOULD NOT EXTEND.  HANDLE MOVED BACK TO RETRACT AND EXTEND AGAIN, SLATS  FINALLY EXTENDED NORMALLY.  HYD PAGE INDICATED NO QUANTITY,"HYD 3 FAIL" THEN DISPLAYED. COMPLIED W/RED TABS AND MADE UNEVENTFUL LANDING.  SDR CLOSED DUE FILED PREVIOUSLY, SEE SDR 10-4074 AND 10-4075.
